# SDR CALA0700046

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 16,603 hours, 6,133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS25307272
- Part serial: 8837K2
- Condition: Inoperative
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A NOISE WAS HEARD FROM AROUND THE R-3 DOOR AFTER LANDING AT IAH.  MAINTENANCE FOUND THE AFT CARGO DOOR OPERATIONAL SWITCH WAS STICKING INTERMITTENTLY IN THE CLOSED POSITION CAUSING THE DOOR TO CONTINUE TO CLOSE AFTER THE SWITCH WAS RELEASED.  THE CARGO DOOR SWITCH WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
